Skin Rash

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have recurrent itchy rashes on my forehead. Kindly help.

Query: Hello doctor, I have some kind of rash on my forehead in two to three places. I have been using Candid on it. It does get better but then again comes back. I do feel itching sometimes. I think it grows back when I sweat more.  Read Full »


Dr. Basuki Nath Bhagat

Answer: Hello, Welcome to icliniq.com. I have read your query, and I would like to know a few answers, Since how long do you have the above problem? Are there any similar lesions elsewhere in the body? Any raised blood sugar level? Kindly share a picture to assess it better. Thanks.  Read Full »

How and where should I get tested for Lyme disease?

Query: Hi doctor, I have elbow joint pain after encountering a tick bite, most probably from my pet dog. I have searched on the internet, and it says it could be Lyme disease. If so, how and where should I get tested? Is there any facility for testing? If so, how much would it cost, and what happens during...  Read Full »


Dr. Shubadeep Debabrata Sinha

Answer: Hello, Welcome to icliniq.com. Lyme disease is a vector-borne disease caused by the bacteria borrelia and transmitted by blackleg ticks from pets. It can cause multiple symptoms such as fever, rash (often manifested as a pattern called bull's eye rash), joint pain, and headache. If left untreated,...  Read Full »

My diabetic mother has developed skin rashes after changing her medications. Could she be allergic to them?

Query: Hello doctor, My mother is diabetic and hypertensive. She had some joint pain about two months back, for which she took painkillers for about 20 days and Trinerve for vitamin B12 for about a month. Her HbA1c was 7.6%, so her sugar medicines were also changed. Earlier she was taking Glycomet-GP 3/850...  Read Full »


Dr. Rajesh Bansari

Answer: Hello, Welcome to icliniq.com I have read your query and understand your concern. I have reviewed the reports (attachment removed to protect the patient's identity). Pain killers affect the stomach causing peptic ulcers rather than the liver, but if painkillers are taken for a longer duration, t...  Read Full »

I am 28 years old and have an itchy rash on my arms, hands, fingers, face, and abdomen. Why?

Query: Hello doctor,I am a 28-year-old male. Since friday morning I have suffered with some type of itchy rash on both of my arms, hands, fingers, face, and a small section of my abdomen.Currently, I am on Metoprolol, Prozac, and Protonix. In addition, I just finished a course on Amoxicillin last week for ...  Read Full »


Dr. V. Srikanth Reddy

Answer: Hello, Welcome to icliniq.com. It looks like allergic dermatitis (attachments removed to protect the patient's identity). Is it only on exposed areas? Do you have any other family members with similar issues? If scabies, it will be on the forearms and the sites on the body which are in contact wit...  Read Full »

I have had an itchy rash that spreads throughout my body. Can you please help?

Query: Hi doctor, I am a 32-year-old female, and I work from home. Three days ago, I had an itchy rash on my right forearm. It has gradually gotten worse and spread to other parts of my body, including the top of my right arm (near my shoulder), my other arm, my inner thigh, my lower stomach, my lower back...  Read Full »


Dr. J. N. Naidu

Answer: Hello, Welcome to icliniq.com. I can understand your concern. It appears to be like an allergy from the symptoms you described. Pictures of the problem would have given a better clue. I suggest you take a tablet of Cetirizine 10 mg daily for three days and continue calamine lotion. Please review a...  Read Full »

I often feel itchy, and when I scratch my skin, some lines appear on my skin. Why?

Query: Hi doctor,Whenever I feel itchy and scratch my skin, some lines come on the surface of the skin for the past one month. I have clicked a picture of it; please look at it and say suggestions.   Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I understand your concern. This condition is known as urticaria. In most cases, causes are unknown but can be due to some infection, like tooth infection, intestinal worms, drugs, vaccines, etc. The lesions come and also subside after some time. I suggest taking the fo...  Read Full »

I have been experiencing rashes around my mouth after having seafood. How can I treat it?

Query: Hi doctor, I want to ask about the treatment for a non-itchy rash around my mouth. It is like perioral dermatitis, but it is not itchy. It only appears when I eat seafood, but I am not sure if that is really the cause. Last night I only ate pork with liver sauce in it. When I woke up, I saw some ras...  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hi, Welcome to icliniq.com. It is an allergic rash. 1. Is it spreading? 2. Do you have any fever or irritation? 3. Do you scratch or rub excessively? 4. Does it occur repeatedly, and do you have any drug allergies? Thank you.   Read Full »

I have itching which does not respond to topical antifungal and steroid creams. Kindly help.

Query: Hello doctor,I have itching, and I am applying Econazole Nitrate 1% + Triamcinolone Acetonide 0.1 topically, but it is not very effective.  Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I understand your concern. The condition is known as tinea corporis or dermatophytosis. It is a type of superficial skin infection. It can affect the groin, buttocks, or any skin area along with the nails. I would suggest you to use the following medicines for two week...  Read Full »

I have a rash that comes and goes. Is it due to herpes?

Query: Hi, I developed a rash that comes and goes. When I apply Canesten cream, it goes away in a few hours, but it comes back after masturbation. Can you diagnose my problem based on this information? Are these rashes due to herpes?  Read Full »


Dr. Aleph

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concern. Herpetic rash is due to the Herpes virus. It does not come and go. It stays there until it is managed. Also, Canestene cream would not work in herpetic rashes. Your rash is most probably related to your physical gestures. It ...  Read Full »

I have red itchy spots on my chest that improve with Calamine lotion but appear again later. Please help.

Query: Hello doctor, I have had red itchy spots on my chest for two weeks, which improve after applying Calamine lotion. But it comes back after a day or two. Please help.   Read Full »


Dr. Dhepe Snehal Laul

Answer: Hello, Welcome to icliniq.com. It is an allergic rash with superficial fungal infection. I suggest the following: 1. Apply 1 % Luliconazole cream or lotion at night for two weeks. 2. Apply Fucidin (Fusidic acid) cream in the daytime for ten days. 3. Tablet Teczine-M (Levocetirizine + Montelukas...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.